# SDR DALA2025051403730

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 58,137 hours, 42,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN ON STA Y=1152 BTW LONG 4L AND LONG 5L AT AFT FUSELAGE. SUMMARY OF NRC 00056: FUSELAGE SKIN ON STA Y=1152 BTW LONG 4L AND LONG 5L AT AFT FUSELAGE WAS REPAIRED PER PRI 626216-14 REV 1 AND ER/A 626216-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. (LP #0964238)
